To make high-quality research more accessible and easier to explore.

Fields:
3 results ✕ Clear filters

Optimal Stabilization Policies for Stochastic Linear Systems: The Case of Correlated Multiplicative and Additive Disturbances

Review of Economic Studies 1976 43(1), 191
Journal Article Optimal Stabilization Policies for Stochastic Linear Systems: The Case of Correlated Multiplicative and Additive Disturbances Get access Stephen J. Turnovsky Stephen J. Turnovsky Australian National University Search for other works by this author on: Oxford Academic Google Scholar The Review of Economic Studies, Volume 43, Issue 1, February 1976, Pages 191–194, https://doi.org/10.2307/2296614 Published: 01 February 1976 Article history Received: 01 January 1975 Accepted: 01 February 1975 Published: 01 February 1976

The Specification of Adaptive Expectations in Continuous Time Dynamic Economic Models

Econometrica 1976 44(5), 879
[A logically consistent specification of the adaptive expectations hypothesis in continuous time is derived from an underlying discrete time model. We distinguish between (i) the time interval between predictions and (ii) the time horizon over which predictions are made. Taking limits of the expectation equation as these time intervals approach zero, we derive a mixed difference-differential equation and a mixed total-partial differential equation, respectively, describing actual changes. When these are combined with other equations in an economic model, the expectation mechanism provides a simultaneous determination of both expected and actual dynamics. New results are obtained in three separate applications: (i) the short-run stability of multi-asset markets, (ii) a heterogeneous capital goods model, and (iii) a Phillips curve model of wage-price inflation.]